Over it: I suffer with anxiety and... - Anxiety and Depre...

Anxiety and Depression Support

53,752 members54,259 posts

Over it

Hope4me2018
Hope4me2018

I suffer with anxiety and depression maybe a touch of bipolar. I have tried almost every medication and everything makes me feel worst except for a light dose of Xanax when I have attack’s or overwhelming situations. I recently had been doing so well with depression it was unreal to me. I thought I was delivered from this awful disease. My dr had prescribed me Effexor last month and I just took it Friday and I have never felt so horrible! I couldn’t wait to get this out of my system and slept all day Saturday sick to my stomach. It’s now Sunday and it feels like I’m starting all over with my depression and sadness! Feeling extremely sorry for myself because of my financial situation is not good and I’m barely keeping my head above water. My longtime boyfriend and I were getting alone and communicating so great and now I’m back in the same rut of thinking negative thoughts and shutting down communication. I’m trying so hard to get back on track my life, relationship and job depend on it. Has anyone had this experience where no medication helps or makes you sick? It’s almost like my body chemistry is not normal

6 Replies
oldestnewest

I understand that, my medicine makes me sick, especially if I forget for a few days and start again I get so sick I barely ever eat, and they recently upped me again and I forgot to take it so I’m taking the lower dose for a bit but I’m just taking it until the nausea goes away only to bring it back with the higher dosage and I know I’m gonna be so sick for so long and that’s no way to live, but sometimes it’s worth pushing through to see if it goes away after a few months?

Hope4me2018
Hope4me2018 in reply to Malumaf

Thanks for the inspiration, maybe I need to have my dosage lower. I’m going to check with my dr.

Hidden
Hidden

Hello Hope4me2018!

Surely there’s something out there that you haven’t tried yet! I will take something! I take Cymbalta now and it makes me sweat profusely, but I take it anyway because it works...it elevates my mood! I also have trouble taking medication. You waited all that time to start the med? Did you eat before you took the med? Maybe you should try it for more than 1 dose. I felt weird, almost manic when I started Cymbalta, but I stuck with it in order to feel better and that feeling subsided. Do what you need to do to feel better! Maybe you need to call your doctor and see where they think you should go from here. I’m wishing you peace!

Hope4me2018
Hope4me2018 in reply to Hidden

Thanks for your advice, I did wait a long time to take it the medication because I know what the other medications have done to me. I’m not sure why I even took it then because I was doing great without meds and praying and therapy has truly done wonders. I guess because I was stuck in the house and didn’t want the positives to go. My dr is a general practitioner maybe I should see a therapist who can prescribe meds and has a better knowledge of my condition. I would love something that gives me energy and keeps me stable. I’ll ask about cymbalta hopefully this will help me

So sorry to hear you are feeling bad. It does take a while to adjust to the medication. Is there a reason you changed from the Xanax that helped? I have found that I have to consistently take the medication and usually have to eat before taking (check your instructions). I know from my experience it takes time to work. I know it is hard to be patient when you feel so bad but hopefully you will be with yourself and those around will be patient as well, Hoping you feel better soon!

Hidden
Hidden

This is pretty much my current situation as well. Aside from the medication part. I do take Xanax when I have panic attacks but I’ve never really been put on meds. Do you think you need to be on medication? Love this post by the way. Thanks for sharing!!💘

You may also like...